2019
Том 71
№ 1

All Issues

Kreknin V. A.

Articles: 4
Article (Russian)

Finite groups with complementable maximal primary cyclic subgroups

Kreknin V. A., Mel'nik I. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 7. - pp. 918–926

We study finite nonprimary groups with complementable maximal primary cyclic subgroups and give a description of all supersolvable groups of this sort.

Article (Ukrainian)

Finite p-groups with complemented maximal cyclic subgroups

Kreknin V. A., Malik V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 6. - pp. 780–785

Article (Ukrainian)

Finite 2-groups with a supercomplemented cyclic subgroup

Kreknin V. A., Mel'nik I. I., Spivakovskii A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 956–963

Article (Ukrainian)

An analog of the Frattini subgroup

Kreknin V. A., Malik V. F., Spivakovskii A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 607-611